# SDR SWIA2024021931208

- Difficulty date: December 8, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: SH670318577
- Condition: Gouged
- Location: Pax Door Cable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST CABLE DOOR SURROUND MOUNT FITTING GOUGED AND CABLE MOUNT PIN DOESN'T MOVE FREELY   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED WITH NEW FITTING AT FS 349 PASSENGER DOOR POWER ASSIST CABLE DOOR SURROUND REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV -AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
